| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Volume 42S Number 1
Earlier issues
Volume 42 Number 2 Volume 42 Number 3 Volume 42 Number 4

previous article next article 1

Research articles

ScienceAsia 42(2016): 222-230 |doi: 10.2306/scienceasia1513-1874.2016.42.222


Frame sequences and dual frames for operators


Zhong-Qi Xiang*, Yong-Ming Li

 
ABSTRACT:     We introduce the more general frame sequences and dual frames related to a linear bounded operator K in Hilbert spaces which we call K-frame sequences and dual K-frames, respectively. We give several equivalent characterizations for K-frame sequences. We also investigate the relationships among K-frame sequences, K-frames, and frame sequences, and give a new perturbation result for K-frames by using the associated dual K-frames. It turns out that in many ways K-frame sequences and dual K-frames behave completely differently from frame sequences and dual frames, respectively.

Download PDF

3 Download 34 View


College of Mathematics and Computer Science, Shangrao Normal University, 401 Zhimin Street, Xinzhou District, Shangrao 334001, Jiangxi Province, China

* Corresponding author, E-mail: lxsy20110927@163.com

Received 27 Oct 2015, Accepted 0 0000